# SDR FDEA202512242288

- Difficulty date: December 24, 2025
- Submitted: December 25, 2025
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66249
- Aircraft time: 7,097 hours, 3,539 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 141T21602
- Condition: Damaged
- Location: Zone 100
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BS 137, BL 0, WL 168 BEAM P/N 141T2160-2 HAS A .350" CRACK ON AFT FLANGE 10.00" UP FROM LOWER END. REF   DWR 141T2160 SHEET 2 REV, 141T2110-190#E. THIS REPAIR WAS ACCOMPLISHED ON CARD FRR-7 SIGNING OFF FEDEX PART PER E.A. H-5310-T0384867   PART 1. THIS IS A MAJOR REPAIR.
